# SDR VNAA202011191111

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 40,638 hours, 30,509 cycles
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR A RT THRUST REV UNSAFE CAUTION MESSAGE AT THE VERY BEGINNING OF THE TAKEOFF ROLL, LESS THAN 10 KNOTS.  AIRCRAFT EXITED THE RUNWAY WITHOUT ISSUE AND RETURNED TO GATE WHERE MAINTENANCE HAS BEEN CALLED TO INSPECT AND TO POTENTIALLY DEFER THE RT THRUST REVERSER.
